# SDR ASOA2014021909983

- Difficulty date: January 25, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 34,328 hours, 31,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FS 409+128-559, RBL 9.  COMPLIED WITH REO 601R-53-00-485, REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11, TASK 53-01-11-000-802 AND AMM 53-01-11-400-801.
